| Model Number |
ACL GUIDE FRAME HANDLE ASS'Y |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a shoulder prothesis surgery the 3mm drill was passed through the drill sleeve and the devices then cold-welded.This resulted in abrasion.There was no harm for patient, operator or third party.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.Update kpilz 30-aug-2024: the abrasion did not enter the patient.Update kpilz 16-sep-2024: the handle is worn at the interface to the reduction sleeve.The customer provided the information on the (b)(6) 2024 that the handle was used during the same surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1510h serial/batch number (b)(6) was received for evaluation.Visual inspection revealed heavy that the drill slot sleeve is missing the anodized color.Also, abrasion was noted inside the slot, and marks around the device were noted.The most likely cause of the reported failure is user error, caused by overstressing a device that is damaged naturally and inevitably due to normal wear or aging.